# SDR USAA2011110200008

- Difficulty date: October 29, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 10,264 hours, 8,540 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE CAPTAINS SEAT FORWARD AND AFT ADJUSTMENT NEEDS CABLE RE-ADJUSTED.  TOO HARD FOR SAFE EGRESS.  MAINTENANCE ADJUSTED CAPTAINS SEAT AND LUBED IAW AMM 25-11-01.  OPERATIONAL CHECK IS GOOD.
